Alert archive / South Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 66, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at May 14, 2006, 1:00 PM EDT for Chesterfield County, Kershaw County, South Carolina. It was in force for 75 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2006, 1:00 PM EDT (17:00 UTC)
- Expired
- May 14, 2006, 2:15 PM EDT
- In force
- 75 min
- Issued by
- NWS Columbia, SC
- Area
- Counties, with a storm outline in the text
Counties Chesterfield County, SC, Kershaw County, SC
The radar
The Columbia radar (KCAE), 120 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 1:30 PM EDT | HAIL 1.75 | 2 Sw Cheraw, SC | PUBLIC REPORTED GOLF BALL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 12:37 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCAE 141705
SVRCAE
SCC025-055-141815-
/O.NEW.KCAE.SV.W.0066.060514T1700Z-060514T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
105 PM EDT SUN MAY 14 2006
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHESTERFIELD COUNTY IN CENTRAL SOUTH CAROLINA
KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 215 PM EDT
* AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR HEATH SPRINGS
IN SOUTHERN LANCASTER COUNTY. THE STORMS WAS MOVING EASTWARD
NEAR 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
IN KERSHAW COUNTY...THE AREA OF STATE ROAD 157 EAST OF
KERSHAW IN NORTHERN KERSHAW COUNTY.
IN CHESTERFIELD COUNTY...ANGELUS...AND THE CAROLINA SANDHILLS
NATIONAL WILDLIFE REFUGE
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1, 800, 7
7 5, 7 1 9 9.
LAT...LON 3459 7981 3451 7990 3452 8024 3454 8053
3456 8052 3461 8041 3470 8046 3480 8002
3480 7994 3469 7988 3464 7980
$$
RJL/BC2 follow-up statements
000
WWUS52 KCAE 141719
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
115 PM EDT SUN MAY 14 2006
SCC025-055-141815-
/O.CON.KCAE.SV.W.0066.000000T0000Z-060514T1815Z/
CHESTERFIELD SC-KERSHAW SC-
115 PM EDT SUN MAY 14 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR KERSHAW AND CHESTERFIELD COUNTIES...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED
WEST OF ANGELUS AND IN THE STATE ROAD 903 AREA OF NORTHERN KERSHAW
COUNTY. MOVEMENT WAS EASTWARD NEAR 45 MPH...AND TOWARD
THE ANGELUS AREA AND CAROLINA SAND HILLS NATIONAL WILDLIFE
REFUGE AREA OF WESTERN CHESTERFIELD COUNTY.
THIS STORM HAS A HISTORY OF PRODUCING HAIL THE SIZE OF QUARTERS.
THE STORM MAY ALSO BRING WIND GUSTS NEAR 60 MPH.
A SMALL INTERIOR ROOM ON THE LOWEST FLOOR USUALLY OFFERS
THE BEST PROTECTION FROM SEVERE THUNDERSTORMS.
LAT...LON 3459 7981 3451 7990 3452 8024 3454 8053
3456 8052 3461 8041 3470 8046 3480 8002
3480 7994 3469 7988 3464 7980
$$
RJL000
WWUS52 KCAE 141738
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
131 PM EDT SUN MAY 14 2006
SCC025-141815-
/O.CON.KCAE.SV.W.0066.000000T0000Z-060514T1815Z/
CHESTERFIELD SC-
131 PM EDT SUN MAY 14 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CHESTERFIELD COUNTY...
AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE SEVERE THUNDERSTORM. THIS STORM WAS LOCATED IN
THE CAROLINA SAND HILLS WILDLIFE REFUGE...AND WAS MOVING EASTWARD
AT 45 MPH. THE AREA OF STATE ROAD 102 BETWEEN CHESTERFIELD
AND PATRICK IS MOST THREATENED BY THIS STORM.
RADAR HAS BEEN SHOWING A WEAKENING TREND...BUT IF YOU ARE IN
THE PATH OF THIS STORM...YOU SHOULD STILL BE ON THE LOOKOUT FOR
THE POSSIBILITY OF PENNY-SIZE HAIL AND WIND GUSTS OF 40 TO 60 MPH.
A SMALL INTERIOR ROOM ON THE LOWEST FLOOR USUALLY OFFERS THE
BEST PROTECTION FROM SEVERE THUNDERSTORMS.
LAT...LON 3459 7981 3455 7994 3458 8026 3461 8031
3466 8032 3480 8002 3480 7994 3469 7988
3464 7980
$$
RJLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 9:59 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, May 14, 9:59 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 959 AM EDT SUN MAY 14 2006 .SHORT TERM (REST OF TODAY)... COLD FRONT DRAPED ACROSS THE TN VALLEY CONTINUES TO SLOWLY ADVANCE EASTWARD. A FEW SHOWERS ACROSS THE MIDLANDS AND CSRA MOVING TO THE SE. LARGE AMOUNTS OF CLOUD COVER AHEAD OF THE FRONT ARE KEEPING SURFACE TEMPS DOWN JUST A BIT DESPITE GOOD WAA. WILL ADJUST AFTERNOON TEMPS DOWNWARD INTO THE MID 70S FOR MOST LOCATIONS. OTHERWISE NO MAJOR CHANGES PLANNED. && .PREVIOUS DISCUSSION... (ISSUED 309 AM EDT SUN MAY 14 2006) SHORT TERM (TODAY THROUGH MONDAY)... MAIN FORECAST PROBLEM FOR TODAY WILL BE RISK OF SEVERE WEATHER. BROAD UPPER LOW WILL CONTINUE TO SPIN OVER OHIO VALLEY THROUGH MONDAY. COLD FRONT EXTENDING FROM EASTERN TN INTO NORTHERN AL/MS EARLY THIS MORNING. ONE SHORTWAVE CROSSING THE TN VALLEY AND ANOTHER CROSSING GA. 60 TO 70 KT MID LEVEL JET ALSO PUSHING ACROSS THE TN VALLEY THIS MORNING WILL AFFECT OUR AREA THIS AFTERNOON WITH UPPER LEVEL DIVERGENCE. 30 TO 40 KT H850 JET CROSSING THIS AFTERNOON INTO THE EVENING. SURFACE LOW PRESSURE IS EXPECTED TO DEVELOP ON THE FRONT OVER THE SRN APPALACHIANS THIS MORNING AND TRACK NORTHEAST. THE COLD FRONT WILL CROSS OUR AREA TONIGHT. COOL POOL ALOFT WILL STEEPEN LAPSE RATES. AIRMASS BECOMING MODERATELY UNSTABLE WITH GOOD SHEAR. WILL KEEP LIKELY POPS FOR TODAY INTO THE EVENING. DRIER AIR PUSHING IN LATER TONIGHT AFTER THE COLD FRONT MOVES EAST. WILL HOLD ON TO LOW CHANCE POPS MONDAY AS ANOTHER SURFACE TROUGH CROSSES THE AREA. TEMPERATURES REMAIN BELOW NORMAL. WILL ISSUE LAKE WIND ADVISORY FOR THE AFTERNOON WITH BOUNDARY WINDS INCREASING TO 20-25 KNOTS. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... TUESDAY THROUGH THURSDAY AS UPPER LOW PULLS NORTHEAST AND IS REPLACED WITH BROAD TROUGH BY MIDWEEK. RAIN CHANCES ENTER THE FORECAST AGAIN FRIDAY THROUGH SATURDAY. AVIATION... CLOUDS WILL BE ON THE INCREASE THIS MORNING AND INTO THE AFTERNOON. DO EXPECT CLOUDS TO REMAIN IN THE VFR RANGE OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS. WITHIN THUNDERSTORMS...BOTH CLOUDS AND VISIBILITIES COULD DROP DOWN TO MVFR FOR TEMPO PERIODS THROUGHOUT THE PERIOD. SHOWERS AND THUNDERSTORMS WILL REMAIN THROUGHOUT THE LATE AFTERNOON. TIMING AND EXACT LOCATIONS VERY DIFFICULT TO PIN DOWN...SO PROB30S WILL HAVE TO DO FOR NOW. GUSTY WINDS SHOULD BE ENCOUNTERED THIS AFTERNOON IN ADVANCE OF A STRONG COLD FRONT. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...LAKE WIND ADVISORY FROM NOON UNTIL 8 PM TODAY. GA...LAKE WIND ADVISORY FROM NOON UNTIL 8 PM TODAY. && 22
Hazardous weather outlook, May 14, 4:05 AM EDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 405 AM EDT SUN MAY 14 2006 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-150805- AIKEN SC-BAMBERG SC-BARNWELL SC-BURKE GA-CALHOUN SC-CHESTERFIELD SC- CLARENDON SC-COLUMBIA GA-EDGEFIELD SC-FAIRFIELD SC-KERSHAW SC- LANCASTER SC-LEE SC-LEXINGTON SC-LINCOLN GA-MCCORMICK SC-MCDUFFIE GA- NEWBERRY SC-ORANGEBURG SC-RICHLAND SC-RICHMOND GA-SALUDA SC- SUMTER SC- 405 AM EDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE REGION EARLY THIS MORNING. SOME STORMS EARLY THIS MORNING WILL BE ON THE STRONG SIDE...WITH SMALL HAIL...EXCESSIVE LIGHTNING...AND STRONG GUSTY WINDS ALL BEING POSSIBLE. AN ISOLATED SEVERE THUNDERSTORM CAN NOT BE RULED OUT EARLY THIS MORNING. A BETTER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS WILL OCCUR LATE THIS MORNING INTO THIS AFTERNOON. THE ATMOSPHERE IS EXPECTED TO BECOME MORE UNSTABLE...WITH INCREASING LOW LEVEL SHEAR...AHEAD OF AN APPROACHING COLD FRONT. THUNDERSTORMS SHOULD INCREASE IN COVERAGE...WITH A GREATER POTENTIAL FOR SOME STORMS TO BECOME SEVERE. ALTHOUGH THE MAIN THREATS WITH THE THUNDERSTORMS THIS AFTERNOON SHOULD BE DAMAGING WINDS AND LARGE HAIL...AN ISOLATED SUPERCELL WILL ALSO REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 14, 7:42 AM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 742 AM EDT SUN MAY 14 2006 SCZ036-141230- ORANGEBURG- 742 AM EDT SUN MAY 14 2006 ...A STRONG THUNDERSTORM WILL IMPACT ORANGEBURG COUNTY THROUGH 830 AM EDT... AT 742 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES WEST OF LIVINGSTON...OR ABOUT 20 MILES NORTH OF DENMARK...MOVING SOUTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WOODFORD...NORTH... NEESES...LIVINGSTON...NORWAY...COPE...CORDOVA...ORANGEBURG... BROOKDALE AND ROWESVILLE THROUGH 830 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Local storm report, May 14, 9:09 AM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
909 AM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HAIL 6 WNW EDGEFIELD 33.82N 82.03W
05/14/2006 E0.88 INCH EDGEFIELD SC BROADCAST MEDIA
CHANNEL 26 IN AUGUSTA HAD REPORT OF NICKEL SIZE HAIL IN
JOHNSON.
0735 AM HAIL 10 NNW AIKEN 33.67N 81.79W
05/14/2006 E0.75 INCH AIKEN SC BROADCAST MEDIA
CHANNEL 26 IN AUGUSTA HAD REPORT OF PENNY SIZE HAIL NEAR
THE INTERSECTION OF I-20 AND HIGHWAY 1
&&
LINTONLocal storm report, May 14, 9:09 AM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
909 AM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HAIL 6 WNW EDGEFIELD 33.82N 82.03W
05/14/2006 E0.88 INCH EDGEFIELD SC BROADCAST MEDIA
CHANNEL 26 IN AUGUSTA HAD REPORT OF NICKEL SIZE HAIL IN
JOHNSON.
0735 AM HAIL 10 NNE AIKEN 33.67N 81.79W
05/14/2006 E0.75 INCH AIKEN SC BROADCAST MEDIA
CHANNEL 26 IN AUGUSTA HAD REPORT OF PENNY SIZE HAIL NEAR
THE INTERSECTION OF I-20 AND HIGHWAY 1
&&
CORRECTED DIRECTION FROM AIKEN IN SECOND REPORT.
LINTONLocal storm report, May 14, 9:20 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
920 AM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL 10 NNE AIKEN 33.67N 81.66W
05/14/2006 E0.75 INCH AIKEN SC BROADCAST MEDIA
CHANNEL 26 IN AUGUSTA HAD REPORT OF PENNY SIZE HAIL NEAR
THE INTERSECTION OF I-20 AND HIGHWAY 1
&&
LINTONLocal storm report, May 14, 9:51 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
951 AM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL 4 SE ORANGEBURG 33.45N 80.82W
05/14/2006 E0.75 INCH ORANGEBURG SC PUBLIC
E-Z SHOP ON HIGHWAY 178 JUST SOUTHEAST OF ORANGEBURG
REPORTED PENNY-SIZE HAIL
&&
LINTONSpecial weather statement, May 14, 11:56 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 1156 AM EDT SUN MAY 14 2006 SCZ020-026-027-141645- LEXINGTON-NEWBERRY-SALUDA- 1156 AM EDT SUN MAY 14 2006 ...STRONG THUNDERSTORMS WILL IMPACT NEWBERRY COUNTY...LEXINGTON COUNTY AND SALUDA COUNTY THROUGH 1245 PM EDT... AT NOON NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS IN THE AREA NEAR THE WESTERN SHORE OF LAKE MURRAY. MOVEMENT WAS EASTWARD NEAR 40 MPH. THE THUNDERSTORMS WILL AFFECT THE LAKE MURRAY AREA...INCLUDING LEXINGTON AND IRMO THROUGH 100 PM. IF YOU ARE IN THIS AREA...YOU SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER. RJL
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 3:37 AM EDT | Lake Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 16 hr |
| May 14, 6:42 AM EDT | Severe Thunderstorm Warning | CAE | Edgefield | 33 min |
| May 14, 7:02 AM EDT | Severe Thunderstorm Warning | CAE | Aiken | 43 min |
| May 14, 7:55 AM EDT | Severe Thunderstorm Warning | CAE | Orangeburg | 50 min |
| May 14, 12:36 PM EDT | Severe Thunderstorm Warning | CAE | Lancaster | 54 min |
| May 14, 3:16 PM EDT | Severe Thunderstorm Warning | CAE | Newberry | 44 min |
| May 14, 3:34 PM EDT | Severe Thunderstorm Warning | CAE | Aiken | 41 min |
| May 14, 3:46 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield | 44 min |
| May 14, 3:52 PM EDT | Severe Thunderstorm Warning | CAE | Lexington | 38 min |
| May 14, 4:01 PM EDT | Severe Thunderstorm Warning | CAE | Lancaster | 59 min |
| May 14, 4:27 PM EDT | Severe Thunderstorm Warning | CAE | Richland | 32 min |
| May 14, 4:31 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 59 min |
| May 14, 4:34 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw | 41 min |
| May 14, 4:50 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield | 40 min |
| May 14, 5:08 PM EDT | Severe Thunderstorm Warning | CAE | Lee | 31 min |
| May 14, 5:11 PM EDT | Severe Thunderstorm Warning | CAE | Aiken | 49 min |
| May 14, 5:21 PM EDT | Severe Thunderstorm Warning | CAE | Saluda | 24 min |
| May 14, 5:32 PM EDT | Severe Thunderstorm Warning | CAE | Lexington | 58 min |
| May 14, 5:59 PM EDT | Severe Thunderstorm Warning | CAE | Richland | 61 min |
| May 14, 6:16 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw | 44 min |
| May 14, 6:32 PM EDT | Severe Thunderstorm Warning | CAE | Orangeburg | 29 min |
| May 14, 6:47 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon | 43 min |
| May 14, 6:59 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 46 min |
| May 14, 7:14 PM EDT | Severe Thunderstorm Warning | CAE | Barnwell | 61 min |
| May 14, 7:31 PM EDT | Tornado Warning | CAE | Clarendon | 18 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.